Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red spots on foot, yellowish red spot on knee, feels dizzy, headache, stomach ache, nose bleeding

Ok so I have no clue whats wrong with me. I have this thing on the bottom of my foot it looks like a really close U. And its red and pops out of my skin??? Then On the inside of my knee cap I have this red spot and the middle of it is like yellow., Then I keep getting really dizzy? And headaches have been coming for like a month straight. My stomache starts hurting super bad. Then my nose randomly starts bleeding. Can someone please help me.?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms. The description is good, however, clinical examination would be better. At this point, if you can take a picture of the affected part and upload it, it would give us more information.

Nose bleeding could be due to low platelet count, which can be checked in a blood test.

Headaches and dizziness could be due to migraines.

Please discuss these issues with your GP.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My blog:
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor